Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have hypertension, diabetes. Taking stamlo beta . Developed edema around ankle and feet. On tazolac-h80. Heart beat increased. Solution?

iam a patient of hypertension . iam taking medicine stamlobeta with ecospirin-75 since 10 years. i have developed edema around ankle & feet . doctor stopped stamlobeta & asked me to take tazolac-h80. after changing medicine my heart beats increased to 120/minute, which forced me to take back stamlo beta again. but still my doctor is suggesting not to take this & go ahead wih tazolac-h80 with amlovas -m . iam a patient of diabetese which is under control medically.kindly suggest & give your second opinion.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
mr joshi
thanks for ur query
u r diabetic and hypertensive
i dont know whether ur diabetes is controlled or not????
probably u have developped diabetic nephropathy
do check 24 hour urinary protein
yes tazolac-h80 is a good choice in this perspective
dont get tensed, be relaxed
and in amlovas-m there is betablocker...infact stamlobeta and amlovas m is the same combination in dif brand name
u may add ramipril 5
u should have following investigation
1. urine R/E
2. 24 hour urinary protein
3. ECG
4. echocardiography
this ll be of really help to u with proper diabetic control
thank u
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor